# SDR AALA20140127013

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 6,239 hours, 2,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR LT FWD OVERWING EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
